Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 133, NWS Mobile, AL

August 9, 2014Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 9, 2014, 3:18 PM CDT for Mobile County, Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2014, 3:18 PM CDT (20:18 UTC)
Expired
Aug 9, 2014, 3:57 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Mobile County, AL

The radar

The Mobile radar (KMOB), 39 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 3:30 PM CDTTSTM WND DMGPrichard, ALTREES REPORTED DOWN ON TOP OF A HOUSE AND CARS IN PRICHARD, ALABAMA.
Aug 9, 3:30 PM CDTTSTM WND DMGSaraland, ALROOF DAMAGE REPORTED AT SEVERAL LOCAL BUSINESSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2688 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WUUS54 KMOB 092018
SVRMOB
ALC097-092115-
/O.NEW.KMOB.SV.W.0133.140809T2018Z-140809T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
318 PM CDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 415 PM CDT

* AT 316 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED NEAR CHICKASAW...OR 2 MILES SOUTHEAST
  OF I65 AND AL 158...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DOWNTOWN MOBILE...    SATSUMA...            SARALAND...
  PRICHARD...           I65 AND US 45...      I65 AND US 43...
  I65 AND I165...       I65 AND AL 158...     MOBILE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 6 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH MAY
PRODUCE MINOR FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3066 8809 3080 8822 3105 8794 3102 8794
      3103 8791 3110 8789 3106 8789 3107 8787
      3104 8789 3105 8787 3101 8790 3098 8787
      3097 8789 3095 8787 3093 8794 3088 8799
      3083 8794 3078 8802 3071 8801
TIME...MOT...LOC 2018Z 230DEG 14KT 3079 8807

$$
1 follow-up statement
318 
WWUS54 KMOB 092057
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT SAT AUG 9 2014

ALC097-092108-
/O.CAN.KMOB.SV.W.0133.000000T0000Z-140809T2115Z/
MOBILE AL-
357 PM CDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL MOBILE COUNTY...

AT 356 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR EAST CENTRAL
MOBILE COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3066 8809 3080 8822 3105 8794 3102 8794
      3103 8791 3110 8789 3106 8789 3107 8787
      3104 8789 3105 8787 3101 8790 3098 8787
      3097 8789 3095 8787 3093 8794 3088 8799
      3083 8794 3078 8802 3071 8801
TIME...MOT...LOC 2058Z 230DEG 14KT 3089 8793

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:00 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 9, 2:00 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
200 PM CDT SAT AUG 9 2014

.AVIATION UPDATE...INCREASE IN AREAL CONVECTIVE COVERAGE THIS
AFTERNOON AS FORECASTED. BRIEF STRONG AND VARIABLE WIND GUSTS IN AND
NEAR CONVECTION. ALSO FREQUENT LIGHTNING AND HEVY RAINFALL. VSBY AND
CIGS AT OR BELOW IFR IN AND NEAR STORMS. OTHERWISE...SOUTHWEST 10 TO
15 KNOTS THROUGH THE AFTERNOON...THEN MORE LIGHT AND VARIABLE
OVERNIGHT. 12/DS

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT SAT AUG 9 2014/

SHORT TERM [TODAY AND TONIGHT]...MID LEVEL SHEAR ZONE/TROF AXIS WAS
ORIENTED FROM NORTHEAST ALABAMA TO THE CENTRAL LOUISIANA COAST EARLY
THIS MORNING. THIS FEATURE WAS POSITIONED BETWEEN A MID LEVEL RIDGE
FROM EASTERN TEXAS TO THE CENTRAL GULF...EASTWARD TO ACROSS FLORIDA.
DEEP LAYER MOISTURE IS UNCHANGED WITH PRECIPITABLE WATER (PWAT)
VALUES NEAR 1.8". WITHIN AND EAST OF THE SHEAR ZONE AXIS...POP UP
SHOWERS/STORMS HAVE BEEN DEVELOPING SINCE MIDNIGHT OVER THE FORECAST
AREA.

THE HIGH LEVEL FLOW PATTERN CHANGES LITTLE IN THE NEAR TERM.
CONSIDERING MID LEVEL ENERGY WITHIN THE HIGH LEVEL TROF AXIS TO AID
IN LIFT...COUPLED WITH PWAT VALUES LOOKING TO COME UP TO AROUND 2
INCHES AND AFTERNOON INSTABILITY...SHOWERS/STORMS ARE FORECAST TO
INCREASE IN COVERAGE THROUGH THE DAY. STRONGER DAYTIME STORMS HAVE
HAD A RECENT HISTORY OF CONTAINING FREQUENT LIGHTNING. THIS
HAZARD...ALONG WITH BRIEF STRONG WIND GUSTS FROM 40 TO 50 MPH AND
LOCALLY HEAVY RAINS WILL BE POSSIBLE IN ANY STRONG STORMS TODAY.
ALTHOUGH THE RISK OF SEVERE WEATHER IS LOW...CANNOT RULE OUT THE
POTENTIAL OF ISOLATED SEVERE STORMS CONTAINING DAMAGING STRAIGHT
LINE WIND GUSTS.

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE

AWAY FROM STORMS...A LIGHT SOUTHWEST WIND FLOW IS EXPECTED TODAY
WITH SURFACE HIGH PRESSURE OVER THE GULF. DAYTIME HIGH TEMPERATURES
FORECAST TO BE IN THE LOWER HALF OF THE 90S. WITH DEWPOINTS IN THE
LOWER HALF OF THE 70S...HIGHEST HEAT INDICES => 100 TO 103. ISOLATED
TO SCATTERED SHOWERS/STORMS TONIGHT. OVERNIGHT LOWS 72 TO 75
INTERIOR TO 77 TO 80 CLOSE TO THE COAST. /10

[SUNDAY AND MONDAY]...WEAK UPPER RIDGING OVER THE NORTHERN GULF WILL
SHIFT SOUTH AND SPLIT IN TWO WITH ONE UPPER HIGH BECOMING CENTERED
OVER NEW MEXICO/COLORADO AND THE OTHER UPPER HIGH CENTERED OVER THE
WESTERN ATLANTIC. AN UPPER TROUGH WILL STRENGTHEN OVER THE EASTERN
CONUS MONDAY AND MONDAY NIGHT AS SERIES OF SHORTWAVES ADVANCE EAST
OUT OF THE NORTHERN PLAINS. MEANWHILE...A LIGHT WESTERLY TO
SOUTHWESTERLY LOW LEVEL WIND FLOW WILL PERSIST BETWEEN A WEAK
SURFACE RIDGE OF HIGH PRESSURE EXTENDING FROM THE WESTERN ATLANTIC
INTO THE EASTERN GULF OF MEXICO AND SEVERAL LOW PRESSURE AREAS
PASSING NORTH OF THE REGION. ATMOSPHERIC WATER CONTENT WILL REMAIN
VERY HIGH WITH PRECIPITABLE WATER VALUES RANGING FROM 2.0 TO 2.25
INCHES.

OUR BEST CHANCE OF PRECIPITATION WILL OCCUR SUNDAY AS THE UPPER
RIDGE BREAKS DOWN...WITH NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST
THROUGHOUT THE DAY. ISOLATED TO SCATTERED COVERAGE IS EXPECTED
SUNDAY NIGHT...FOLLOWED SCATTERED COVERAGE MONDAY AND MONDAY NIGHT
AS UPPER WEAKNESS REMAINS OVER THE FORECAST AREA. THE HIGHEST
MLCAPES ON SUNDAY WILL RANGE BETWEEN 2000-2500 J/KG...WHILE THE
HIGHEST MLCAPES ON MONDAY WILL RANGE BETWEEN 1000-1500 J/KG.
AS A RESULT...EXPECTING MODERATE TO STRONG CONVECTION ON
SUNDAY...AND MODERATE CONVECTION ON MONDAY. MAIN IMPACTS WILL BE
LOCALLY GUSTY WINDS...PERIODS OF HEAVY RAIN AND FREQUENT LIGHTNING
WITH THE STRONGER STORMS.

HIGH TEMPERATURES SUNDAY AND MONDAY WILL RANGE FROM 88 TO 93
DEGREES. LOW TEMPERATURES SATURDAY AND SUNDAY NIGHTS WILL RANGE FROM
72 TO 77 DEGREES MOST INLAND AREAS...WITH UPPER 70S ALONG THE COAST.
/22

LONG TERM [TUESDAY THROUGH SATURDAY]...THE WEAK SURFACE RIDGE OF
HIGH PRESSURE ACROSS THE WESTERN ATLANTIC AND EASTERN GULF OF MEXICO
WILL MAINTAIN A LIGHT WESTERLY TO SOUTHWESTERLY WIND FLOW THROUGHOUT
THE LONG TERM PERIOD. THE LARGE UPPER TROUGH OVER THE EASTERN
CONUS...WITH ITS BASE SETTLING AS FAR SOUTH AS THE NORTHERN GULF OF
MEXICO...WILL PERSIST THROUGH MID WEEK.

THE UPPER TROUGH WILL THEN LIFT NORTHEAST THE LATTER HALF OF THE
WEEK...WITH WEAK UPPER RIDGING REBUILDING OVER THE REGION. THIS
WILL KEEP A RAINY WEATHER PATTERN ONGOING ACROSS THE FORECAST AREA
TUESDAY THROUGH SATURDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS
EACH DAY...WITH ISOLATED COVERAGE EACH NIGHT. TEMPERATURES WILL
TREND NEAR NORMAL THROUGH THE LONG TERM. /22

AVIATION...FLIGHTS COMING IN FROM THE NORTH LOOK TO CONTEND WITH
ISOLATED TO SCATTERED AM CONVECTION OVER THE INTERIOR OF SOUTHEAST
MISSISSIPPI/SOUTHWEST ALABAMA. MOVEMENT OF MORNING
WEATHER...EAST-NORTHEAST AT 5-10 KNOTS. FOR THE TERMINALS...ISOLATED
CB/TSRA WILL LIKELY BRING A BRIEF OCCURRENCE OF MVFR CIGS/VSBY IN
MODERATE RAINS 09.12-18Z. INCREASE IN AREAL CONVECTIVE COVERAGE
AFTER 18Z. BRIEF STRONG AND VARIABLE WIND GUSTS IN AND NEAR
CONVECTION. OTHERWISE...LIGHT WIND THIS AM BECOMES SOUTHWEST 10 TO
15 KNOTS THROUGH THE AFTERNOON. /10

MARINE...SURFACE HIGH PRESSURE PERSISTS ACROSS THE SOUTHWEST
ATLANTIC INTO THE CENTRAL GULF THROUGH THE MIDDLE OF NEXT WEEK. A
WEST TO SOUTHWEST WIND FLOW PREVAILS DURING THE MAJORITY OF THE
FORECAST PERIOD. LITTLE CHANGE IN SEAS. WINDS...WAVES...AND SEAS
LOCALLY HIGHER IN AND NEAR STORMS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      92  75  91  74  90 /  50  20  60  30  50
PENSACOLA   92  77  91  76  90 /  40  20  50  30  50
DESTIN      91  80  90  78  90 /  30  20  50  40  50
EVERGREEN   94  73  92  72  92 /  50  40  60  30  50
WAYNESBORO  93  73  92  72  92 /  50  20  60  30  50
CAMDEN      94  73  93  72  93 /  50  50  60  30  50
CRESTVIEW   93  73  91  73  92 /  40  20  60  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 9, 5:42 AM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
542 AM CDT SAT AUG 9 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
542 AM CDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A TROUGH OF LOW PRESSURE IN THE HIGH LEVELS OF THE ATMOSPHERE WILL
REMAIN POSITIONED ACROSS THE CENTRAL GULF COAST IN THE NEAR TERM.
DISTURBANCES WITHIN THIS TROUGH WILL INTERACT WITH ABUNDANT
ATMOSPHERIC MOISTURE AND DAYTIME INSTABILITY RESULTING IN AN INCREASE
IN THUNDERSTORM AREAL COVERAGE.  STRONGER DAYTIME STORMS HAVE
HAD A RECENT HISTORY OF CONTAINING FREQUENT LIGHTNING. THIS
HAZARD...ALONG WITH BRIEF STRONG WIND GUSTS FROM 40 TO 50 MPH WILL
BE POSSIBLE IN ANY STRONG STORMS TODAY.

ISOLATED TO SCATTERED EARLY MORNING STORMS HAVE DEPOSITED UPWARDS OF
2 TO 3 INCHES OF RAIN OVER CONECUH AND BALDWIN COUNTIES IN ALABAMA.
IF STRONGER STORMS MOVE OVER THESE AREAS TODAY...IT WILL NOT TAKE
MUCH TO PRODUCE SOME ISOLATED FLOODING PROBLEMS.

THOUGH THE RISK OF SEVERE WEATHER IS LOW...THE POTENTIAL CANNOT BE
RULED OUT FOR A FEW STORMS TO BECOME BRIEFLY SEVERE. THE MAIN HAZARD
IN THESE BEING DAMAGING STRAIGHT LINE WIND GUSTS.

ALONG THE BEACHES...A MODERATE RISK OF RIP CURRENTS IS FORECAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NUMEROUS THUNDERSTORMS ARE FORECAST ON SUNDAY WITH ISOLATED TO
SCATTERED COVERAGE DURING THE OVERNIGHT HOURS. THE STRONGER STORMS
WILL BE CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS FROM 40 TO 50
MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG AREA BEACHES ON
SUNDAY.

THE UNSETTLED WEATHER PATTERN CONTINUES INTO THE UPCOMING WEEK...WITH
BEST COVERAGE OF THUNDERSTORMS OCCURRING DURING THE AFTERNOON
HOURS...WHEN BETTER INSTABILITY EXISTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-101200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
542 AM CDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WIND...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR ISOLATED TO
SCATTERED THUNDERSTORMS TODAY AND TONIGHT. FREQUENT CLOUD TO WATER
LIGHTNING ACTIVITY WILL ALSO BE COMMON IN THE STRONGER MARINE STORMS.
A FEW WATERSPOUTS MAY BE OBSERVED FROM TIME TO TIME AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR ISOLATED TO
SCATTERED THUNDERSTORMS DURING THE OUTLOOK. FREQUENT CLOUD TO WATER
LIGHTNING ACTIVITY WILL ALSO BE COMMON IN THE STRONGER MARINE STORMS.

In the hours before

Special weather statement, Aug 9, 1:14 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
114 PM CDT SAT AUG 9 2014

ALZ062-091915-
UPPER BALDWIN AL-
114 PM CDT SAT AUG 9 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BALDWIN
COUNTY IN SOUTHWEST ALABAMA...THROUGH 215 PM CDT...

AT 110 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 16 MILES NORTH OF BAY MINETTE TO 8 MILES EAST OF
CREOLA...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON...          I65 AND CR 47...      I65 AND AL 59...
  I65 AND AL 287...     I65 AND AL 225...     BAY MINETTE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 27 AND 47.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
PRODUCE FLOODING NEAR CREEKS AND IN POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:05 PM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox40 min
Aug 9, 5:27 AM CDTAreal Flood AdvisoryMOBBaldwin2 hr
Aug 9, 4:35 PM CDTSevere Thunderstorm WarningMOBWashington25 min
Aug 9, 5:00 PM CDTAreal Flood AdvisoryMOBClarke, Monroe2 hr
Aug 9, 5:03 PM CDTAreal Flood AdvisoryMOBWashington117 min
Aug 9, 5:34 PM CDTAreal Flood AdvisoryMOBButler, Conecuh116 min
Aug 9, 6:26 PM CDTAreal Flood AdvisoryMOBButler, Crenshaw2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.